On Multipliers of Orlicz Spaces

mhalaseh's picture
Journal Title, Volume, Page: 
An-Najah University Journal for Research - Natural Sciences - Volume 15, Issue 1, 2001
Year of Publication: 
2001
Authors: 
Mahmud Masri
Department of Mathematics, Faculty of Science, An-Najah National University, Nablus, Palestine
Current Affiliation: 
Department of Mathematics, Faculty of Science, An-Najah National University, Nablus, Palestine
Preferred Abstract (Original): 

Let be a finite positive measure space, X a Banach space, a modulus function and a strongly measurable function. The Orlicz space is. The space of Bochner p-integrable functions, is.Also,. When X is a Banach algebra we show that the multipliers of is if for all a1 and b.Also, = if for all a,b in [0,which generalizes the special case X being the complex numbers C. When is also non-atomic we show that for all iff.

AttachmentSize
multipliers-orlicz-spaces-p1.pdf77.96 KB